# SDR VNAA0605014

- Difficulty date: May 29, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 4,376 hours, 4,347 cycles
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL - TAKEOFF CONFIG WARNING SPOILERS CAME ON.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLIGHT SPOILER SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
